MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3620C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an unknown size abdominal aortic aneurysm.It was reported that approximately 3.5 years post index procedure a ct was performed revealing a a type ia endoleak.The physician elected to perform surgery to solve the endoleak.After angiogram it was determined that there was 7cm from the graft bifurcation to the sma and the type ia endoleak.As the patient was on dialysis, the physician was able to cover both renal arteries with a 36x36x70 aortic cuff which was placed inside the previous implanted bifurcate at the level of the sma.The cuff was then ballooned using a reliant balloon; however, after angiogram the endoleak was still visible.The physician decided then to place endoanchors inside the cuff but after placing 3 endoanchors the heli-fx applier froze and wouldn't work.A new heli-fx applier was opened and a further 16 endoanchors were placed.After this the endoleak was resolved and the case was completed.As per the physician, the cause of the event was anatomy related due to a large reverse cone neck.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7380644
Report Number2953200-2018-00454
Device Sequence Number1608058
Product Code MIH
UDI-Device Identifier00613994991065
UDI-Public00613994991065
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2016
Device Model NumberETBF3620C166E
Device Catalogue NumberETBF3620C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR